Klonopin Weight Change

Klonopin® (clonazepam) is a prescription drug licensed to treat panic disorder and epileptic seizures. As with any drug, side effects are possible with this medication. In clinical trials with this medicine, weight change (both weight gain and weight loss) was reported as a potential side effect.
 
However, less than 1 percent of people reported weight change with Klonopin. Therefore, it is considered to be a rare but possible side effect. If you are noticing any unexplained weight gain while using Klonopin, you can try limiting your alcohol intake, eating a heart-healthy diet, and getting regular physical activity. If weight problems continue, talk to your healthcare provider so he or she can offer other suggestions or prescribe a different medication for your seizures or panic disorder.
 
(Click Klonopin and Weight Gain for more information on how frequently weight issues were reported with this medication and for more detailed weight loss tips.)
 
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.